# SDR SWAA2025093008243

- Difficulty date: August 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT ANGLE FROM BS 727+6 TO 767, WL 156, RBL 21.  REMOVED AND REPLACED NEW ON RT AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO 767, RBL21 IAW SRM 51-40-02 AND DWG 146A7500 0113 REV -.
